SHAHMOHAMADI, H. and MOHAMMADPOUR, M., 2014. A series solution for three-dimensional Navier-Stokes equations of flow near an infinite rotating disk. World Journal of Mechanics, 4 (5), pp. 117 - 127.
In this paper, homotopy analysis method (HAM) and Padé approximant will be considered for
finding analytical solution of three-dimensional viscous flow near an infinite rotating disk which is
a well-known classical problem in fluid mechanics. The solution is compared to the numerical
(fourth-order Runge-Kutta) solution and the convergence of the obtained series solution is carefully
analyzed. The results illustrate that HAM-Padé is an appropriate method in solving the systems
of nonlinear equations.
This work is licensed under the Creative Commons Attribution International License (CC BY).